Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Cause Of Burning Skin Sensation

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Burning Sensation on Skin

I have been taking a triple drug regimen: Epivir 300mg; Viramune 200mg(2); Reyataz 200mg(2) for two years. Last year I noticed an intense burning sensation on my arm as if I had been burned by a hot iron or stove. This year it has been on a part of...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It seems unlikley that your symptoms are due to one of your HIV drugs from the description your provide. I would seek a consultation by a neurologist to sort out what could be causing the unusual distribution of your symptoms. KH... Read more »

Burn/Itch Sensation After Urinating. More likely to spread Hep C?

I am hep c positive.I have a burning/itching sensation inside my penis after urinating and there... Read more »

skin sensitivity - burning sensation

I have been experiencing a burning sensation on my skin lasting about a month.The sensation started... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Tips for PHAs With Peripheral Neuropathy

"Over the past six months I've noticed a burning feeling in my feet. It's not too bad, but it is constant. I'm worried about it. Should I mention it to my doctor? Do you have any tips on how to handle it?" -- J.M., Yellowknife, NWT Christopher... Read more »
BETA

"Undetectable": Your Burning Questions Answered

Dr. Joanna Eveland (photo: Liz Highleyman) Last month, we asked for your burning questions about "undetectable" viral load. Thanks to everyone who posted a question! We enlisted Dr. Joanna Eveland of Mission Neighborhood Health Center to... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
TheBody.com

A Litany for Burning Condoms

Christopher Jones To commemorate this year's World AIDS Day, I choose to lift the act of burning condoms. As provocative and challenging such a move may sound, I truly believe it is a type of ritual act that is radical enough to deepen... Read more »
Connect With Others

Burning Skin

Posted by Anonymous, 2 Replies
I'm HIV+ and not on meds. My forehead has a burning/tingling sensation most days. What can this be attributed to? My CD4 count is 650 and my vl is 85,000. Thanks. Read more »

BURNING SKIN

Posted by Anonymous, 1 Reply
CAN YOU HAVE SEVERE BURNING AND PRINKLING
FEELING IN ARMS AND DRY MOUTH WITH HIV ? Read more »

Burning Sensation

Posted by Anonymous
Honestly, how does it actually feel like? Is it suppose to be painful? As for me, my urine is generally warm and slightly hot at some point, could that indicate a burning sensation?

Read more »

Burning Tongue

Posted by Anonymous, 1 Reply
Can candida (thrush) be invisible? I am male and I have a burning sensation on the tip of my tongue that will not go away. MY H.I.V. exposure is minimal, but I guess, not impossible. Would it be too soon to get this 3 months after exposure? Read more »